# SDR QXEA2015011600013

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,114 hours, 33,470 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 8806B01103
- Part serial: 0115
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,804 hours, 9,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING FOR CABIN PRESS ANNUCIATED AT FL 200.  CHECKED PRESS CONTROL SUBPANEL & VERIFIED CABIN LEAK.  DONNED MASKS & RAN ALL APPROPRIATE CHECK LISTS. BLEED SWITCHES WERE IN THE ON POSITION AS WELL AS BOTH PACK SWITCHES ON AUTO.  FELT PRESSURE DIP IN EARS BUT NEITHER FAS HEARD ANY IRREGULAR SOUNDS. CABIN DUMP-MAN-AUTO IN AUTO POSITION VERIFIED BY BOTH PILOTS.  NO OTHER IRREGULARITIES NOTICED BY EITHER PILOTS.  DIVERTED.  LANDING UNEVENTFUL.   INTERROGATED CDS AND FOUND MESSAGES "CPC/OF VALVE DATA FAIL" & "CP CONTROLLER FAIL".  R & R AFT OUTFOLOW VALVE IAW AMM TASKS 21-31-16-000-801 AND 21-31-16-400-801 CABIN PRESSURE CONTROLLER IAW TASKS 21-31-06-000-801 & 21-31-06-400-801.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTOL IAW AMM TASK 21-031-00-710-801. FUNCTIONAL TEST GOOD.  NO MESSAGES FOUND IN CDS.  INSPECTED MCD SEAL, AFT PAX DOOR SEAL, SERVICE DOOR SEAL, BOTH FWD & AFT CARGO DOOR SEALS.  ALL SEALS SERVICEABLE.  OUTFLOW VALVE SEAL SERVICEABLE.
